MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. CPLT F&A KIT 3CC 15G END; PROSTHESIS, KNEE

ZIMMER KNEE CREATIONS, INC. CPLT F&A KIT 3CC 15G END; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Impaired Healing (2378)
Date of Event 03/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent scp with an antegrade approach to inject the left calcaneum with 0.6cc of accufill reconstituted in saline.Concomitant procedures included a left peroneus brevis tendon repair, synovectomy, and hardware removal.The patient was treated for a 1-inch superficial non-healing wound with debridement in the clinic.The investigator labeled the event as possibly related to the surgical procedure, not related to the implant, and moderate in intensity.The event has been resolved.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable.The initial report should be voided.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CPLT F&A KIT 3CC 15G END
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key10677200
Report Number3008812173-2020-00020
Device Sequence Number3209353
Product Code OJH
UDI-Device Identifier00889024205352
UDI-Public(01)00889024205352(17)221111(10)KC06405
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2022
Device Model NumberN/A
Device Catalogue Number514.315
Device Lot NumberKC06405
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer10/19/2020
10/29/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date10/21/2020
11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient Weight94